Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On irredundant sets of postulates


Author: Alonzo Church
Journal: Trans. Amer. Math. Soc. 27 (1925), 318-328
MSC: Primary 03B30; Secondary 03B10, 03B15, 03F35
DOI: https://doi.org/10.1090/S0002-9947-1925-1501316-6
MathSciNet review: 1501316
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30, 03B10, 03B15, 03F35

Retrieve articles in all journals with MSC: 03B30, 03B10, 03B15, 03F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501316-6
Article copyright: © Copyright 1925 American Mathematical Society